I took about 3200mg of ibuprofen and one painkiller I

Patient

Q: I took about 3200mg of ibuprofen and one painkiller. I started a couple minutes after not to feel so good. I feel dizzy when I stand up and feel like vomiting. Also its very hard to focus like my vision is getting blurry please help I don't know if I should go to the emergency room or not.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi, I have a skin rash/hives on my scalp, the back of my neck and ocassionally on the middle of my back since one an...

Q: I used the neti pot with batteries (force) for my nasal, it went straight up and came out the other side. But now I f...

Q: Had sore inside of nose, whenever scab would be removed it would bleed something terrible. I was at the dr. for anoth...

Q: I ordered a sofa off of the internet and i wouldnt receive it until February so I rented a couch from Rentacenter abo...

Q: I get nauseous if I have fluid/food in my stomach (or if bowels not empty) ... but only when I bend over/lift/move st...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews